Zur Dualitätstheorie symmetrischer Paare.

Fritz Meyer-Lindenberg

Journal für die reine und angewandte Mathematik (1981)

  • Volume: 321, page 36-52
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Meyer-Lindenberg, Fritz. "Zur Dualitätstheorie symmetrischer Paare.." Journal für die reine und angewandte Mathematik 321 (1981): 36-52. <http://eudml.org/doc/152305>.

author = {Meyer-Lindenberg, Fritz},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Plancherel measure; principal series},
pages = {36-52},
title = {Zur Dualitätstheorie symmetrischer Paare.},
url = {http://eudml.org/doc/152305},
volume = {321},
year = {1981},

AU - Meyer-Lindenberg, Fritz
TI - Zur Dualitätstheorie symmetrischer Paare.
JO - Journal für die reine und angewandte Mathematik
PY - 1981
VL - 321
SP - 36
EP - 52
KW - Plancherel measure; principal series
UR - http://eudml.org/doc/152305
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.